# SDR 04FDEA01889

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF AFT CARGO COMPARTMENT BILGE HAS AREA OF CORROSION, FS 1971, RBL 8 TO LBL 4.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW DC10 SRM 51-21-01 VOL 2.  FABRICATED AND INSTALLED REPAIR ANGLES IAW DC10 SRM 53-00-01, FIG 7 VOL I  AND DC10 SRM 51-33-01 VOL 2 AND DC10 SRM 51-35-01.
